MathSciNet Relay Station
MathSciNet bibliographic data
MR1264807 (95k:46021) 46B20 (46G20)
Dineen, Seán A Dvoretsky theorem for polynomials. Proc. Amer. Math. Soc. 123 (1995), no. 9, 2817–2821.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement